# SDR COEA2016043023911

- Difficulty date: April 30, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400230
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  STRINGER 21R BETWEEN FRAMES 32 - 33 HAS TOOLING DAMAGE.  REPAIR IAW SRM 530000-300-828-A01.
